# SDR 9611391154

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 887673
- Condition: Broken Plug
- Location: Nr 1 Engine
- Part time: 6,188 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMBOUT, LOST THE NR 1 HYDRAULIC SYSTEM FLUID.  FLIGHT DUMPED 40,000 LBS OF FUEL AND RETURNED TO HNL.  MAINTENANCE REPLACED THE RIGHT HYDRAULIC PUMP AND THE AIRCRAFT RETURNED TO SERVICE.
